Riv.Mat.Univ.Parma (6) 1 (1998)


A dissipative boundary condition in Electromagnetism: existence, uniqueness and asymptotic stability

Pages: 155-172
Received: 16 June, 1998   
Mathematics Subject Classification (2000): 35L50 - 78A25

Abstract: In this paper we study the differential problem of Maxwell's equations with a memory boundary condition in the Schelkunoff's hypothesis [1]. Such a condition describes an electromagnetic solid with a conducting and dissipative boundary. We define a boundary free energy in order to prove a theorem of existence and uniqueness for the weak solution. Finally, we prove an asymptotic stability theorem.

Home Riv.Mat.Univ.Parma